Inequivalent quantizations for non-linear σ model

Date, G. ; Govindarajan, T. R. ; Sankaran, P. ; Shankar, R. (1990) Inequivalent quantizations for non-linear σ model Communications in Mathematical Physics, 132 (2). pp. 293-313. ISSN 0010-3616

Full text not available from this repository.

Official URL:

Related URL:


We compute the homotopy groups π0 π1 of the classical configuration space of an 0(3) invariant field theory on X×R, where X is a compact two dimensional manifold for arbitrary genusg and R denotes the time coordinate. We also present the finite dimensional, unitary, irreducible, inequivalent representations of the appropriate fundamental groups and comment on some of their implications.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:57700
Deposited On:29 Aug 2011 08:22
Last Modified:29 Aug 2011 08:22

Repository Staff Only: item control page